# SDR AALA209042600004

- Difficulty date: April 26, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 28,121 hours, 13,589 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Unit
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN  INFLIGHT SEA-ORD. WEATHER RADAR FAILED IN FLIGHT. LANDED DEN WITHOUT INCIDENT. REPLACED RIGHT CONTROL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
